# SDR AUS20011004

- Difficulty date: September 18, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99101371
- Condition: Failed
- Location: Hydraulic Pump,
- Part time: 1,567 cycles
- Component: Hydraulic Pump,
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PUMP FAULTY. INVESTIGATION FOUND THE PUMP CIRCLIP GROOVE WORN ALLOWING THE CIRCLIP TO SEPARATE AND THE SPLINE ADAPTER PNO 24100-646 TO DISENGAGE FROM THE ENGINE DRIVE.
